# SDR YENA2024101801370

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 8,549 hours, 1,251 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transponder
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. 'NAV ATC/XPDR 2 FAULT ON CLIMBOUT; PERFORMED OPS CHECK OF THE ATC 2 IAW 34-52-00 OPS CHECKS GOOD.'
